Acta Mathematica Academiae Paedagogicae Nyíregyháziensis, Vol. 23, No. 2, pp. 89-103 (2007)

Conjunctively polynomial-like Boolean functions

J. Gonda

Eötvös Loránd University

Abstract: In this article we apply the notion of the modified conjunctive normal form of a Boolean function which is equal to the canonical conjunctive normal form of the complement of the dual of the same Boolean function. In the article a linear algebraic transform is given between the modified conjunctive normal form and the Zhegalkin polynomial of a Boolean function and then the notion of the conjunctively polynomial-like Boolean functions as the functions having the same series of the coefficients in their modified conjunctive normal forms and in their Zhegalkin polynomials is introduced.

Keywords: Boolean function, canonical conjunctive normal form, Zhegalkin polynomial, polynomial-like Boolean function.

Classification (MSC2000): 06E30; 94C10, 15A18

Full text of the article:

[Next Article] [Contents of this Number]
© 2007 ELibM and FIZ Karlsruhe / Zentralblatt MATH for the EMIS Electronic Edition